Hi everyone, i am getting re-occurring upper...Hi everyone, I am getting re-occurring upper respiratory tract infections (urti), every 6-8 weeks and wonder if the connection is because I take pradaxa. I cant say for sure as I have always suffered bronchitis and asthma but am sure I have never had them at this frequency. Any info from others who have the same problem and or have stopped taking pradaxa and now dont get URTI's would be very helpful. Thank you Sonya Add comment Follow a Care Guide Be a Care Guide
- Can you take turmeric and pradaxa
- Hi all. I have been taking Pradaxa for 8 weeks and have lost over half my hair. I called the manufacturer to ask if the hair loss was temporary or permanent while taking Pradaxa. The RN that answers questions said " hair loss is not one of the side effects I have on my list". Even the FDA states...
- Sue from Christchurch nz have a slight pressure from time to time behind my voice box and trouble going to sleep
- I like to know more about the use of cialis in combination with cialis.
- Tired of hurting. Anything folks taking for the pain
Related support groups
- Support group for people who take Pradaxa and have Upper Respiratory Tract Infection (1 member)
- Support group for people who have Upper Respiratory Tract Infection (30 members)
- Support group for people who take Pradaxa (282 members)